# SDR SWAA2019022730069

- Difficulty date: January 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR WEB CORRODED BETWEEN BS 1018 TO BS 1026, BETWEEN LBL 14 TO LBL 26.  R&R SHEAR WEB PER SRM.
